U.S. doctors online nowAsk doctors free
A female asked:

After one month of taking erythromycin for acne my face is getting worse. what should i do? is this normal for this drug to act i have struggled with acne forever. i've tried other medication.minocycline worked for two years then caused my optic nerves to

1 doctor answer2 doctors weighed in
Dr. James Seward
Dermatology 23 years experience
I : I would follow up with your dermatologist to discuss other options if you don't see improvement (it can take 4 to 8 weeks for improvement). There are other antibiotics and oral and topical medications that can help (depends on the type, location, severity of acne which might be most appropriate for you). Read about acne treatment options at the link below. I hope that helps!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 5, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.